# SDR 2005FA0000818

- Difficulty date: March 2, 2005
- Submitted: June 15, 2005
- Operation: General aviation
- Aircraft: N189AC
- Make and model: Skrsky S64E
- Aircraft serial: 641001
- Aircraft time: 3,844 hours
- Engine: Pwa JFTD12A5A
- System (JASC): 7250 · Turbine Section
- Part: Duct
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REMOVED FROM ACFT,  DUE TO 5 INCH AXIAL BULGE AT OUTER TURBINE CASE,  2-3 OCLOCK POSITION WITH APPROX  .5625 INCH HORIZONTAL CRACK RUNNING THROUGH CENTER MOST PORTION OF THE BULGED AREA.  UPON REMOVAL OF ENGINE HOT SECTION, TURBINE OUTLET DUCT FOUND TO HAVE APPROX A 8.5 INCH SECTION OF MATERIAL BROKEN OFF AND PEELED BACK FROM OUTER DUCT AREA AT NR 2 AND NR 3 COMBUSTION CAN POSITIONS.  THE P AND D VALVE AND FUEL MANIFOLD ASSEMBLIES WERE INSP AND FOUND TO HAVE NO EVIDENCE OF FAILURE.  PROBABLE CAUSE IS UNKNOWN AND NO RECOMMENDATIONS TO PREVENT RECURRENCE AT THIS TIME. (K)
